Metrics of positive scalar curvature and unbounded min-max widths

Rafael Montezuma

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this work, we construct a sequence of Riemannian metrics on the three-sphere with scalar curvature greater than or equal to 6 and arbitrarily large widths. The search for metrics with such properties is motivated by the rigidity result of min-max minimal spheres in three-manifolds obtained by Marques and Neves (Duke Math J 161(14):2725–2752, 2012).

Original languageEnglish (US)
Article number139
JournalCalculus of Variations and Partial Differential Equations
Volume55
Issue number6
DOIs
StatePublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Keywords

  • 05C15
  • 53C20
  • 58E35

Fingerprint Dive into the research topics of 'Metrics of positive scalar curvature and unbounded min-max widths'. Together they form a unique fingerprint.

  • Cite this